# SDR AALA20071390

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 285T03855
- Condition: Inoperative
- Location: Warning Bell
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CDG INFLIGHT T120/02AUG - FIRE BELL AURAL WARNING SOUNDED AND WOULD NOT RESET.  ALL OTHER INDICATIONS NORMAL.  REPLACED AURAL WARNING BELL MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
